# SDR AALA20160125001

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N967TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53617
- Aircraft time: 46,723 hours, 22,861 cycles
- Engine: Pwa JT8*
- Engine time: 64,395 hours, 31,837 cycles
- System (JASC): 7711 · Engine Pressure Ratio (EPR)
- Part: Computer
- Part number: LG80E1
- Part serial: C2052
- Condition: Faulty
- Location: Epr
- Part time: 36,739 hours, 18,848 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  RT ENG WOULD NOT REACH TAKEOFF POWER.  TAKEOFF ABORTED AT APPROX 100 KNOTS.  CLEANED & PURGED THE RT ENG PT7 MANIFOLD MOISTURE TRAP.  R & R THE RT ENG EPR COMPUTER IAW AMM 77-11-02.  OPERATIONAL & LEAK CHECKED GOOD.  ACCOMPLISHED MCM CARD 77-92-12 WITH NO DEFECTS NOTED.  SEE ALSO AALA20160121009.
